# SDR ASOA200901239

- Difficulty date: November 5, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 12,610 hours, 8,629 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICLE STAB TO FUSELAGE ATTACHMENT FWD DRAG ANGLE CRACKED AFT SIDE AT 67.5 REAR SPAR DATUM.   REPAIRED ON WO 137908 EC/TC REO 670-55-31-018. JOB COMPLETE.
